Alert archive / Iowa / Flash Flood Warnings in 2007

Flash Flood Warning 31, NWS Des Moines, IA

June 22, 2007Tama County, Iowa

NWS Des Moines, IA issued this flash flood warning at Jun 22, 2007, 5:25 PM CDT for Tama County, Iowa. It was in force for 6 hr. 2 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Jun 22, 2007, 5:25 PM CDT (22:25 UTC)
Expired
Jun 22, 2007, 11:30 PM CDT
In force
6 hr
Issued by
NWS Des Moines, IA
Area
Whole counties

County Tama County, IA

The radar

The Des Moines radar (KDMX), 106 km from the middle of the area, began a volume at 22:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 6:30 PM CDTFLASH FLOODChelsea, IAHIGHWAY E66 BARRICADED
Jun 22, 7:05 PM CDTFLOODToledo, IAJUNCTION OF HIGHWAYS 63 AND 30 AT TOLEDO IS CLOSED AND TRAFFIC IS BEING RE-ROUTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 10.4 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2007-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2007-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
529 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
115 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDMX 222225
FFWDMX
IAC171-230430-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
525 PM CDT FRI JUN 22 2007

THE NATIONAL WEATHER SERVICE IN DES MOINES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  TAMA COUNTY IN CENTRAL IOWA...

* UNTIL 1130 PM CDT

* AT 522 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO GARWIN...
  TRAER AND GLADBROOK.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

LAT...LON 4226 9274 4225 9236 4189 9234 4190 9272

$$
7 follow-up statements
000 
WGUS73 KDMX 222329
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
628 PM CDT FRI JUN 22 2007

IAC171-230430-
TAMA IA-
628 PM CDT FRI JUN 22 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR TAMA
COUNTY...

AT 626 PM CDT...TRAINED WEATHER SPOTTERS REPORTED EAST 66TH AVENUE 
INTO CHELSEA WAS BEING BARRICADED DUE TO FLASH FLOODING AND DEBRIS 
OVER THE ROAD. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLUTIER...
TRAER...GLADBROOK AND GARWIN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR IOWA.

LAT...LON 4226 9274 4225 9236 4189 9234 4190 9272

$$
000 
WGUS73 KDMX 222333 CCA
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
628 PM CDT FRI JUN 22 2007

IAC171-230430-
TAMA IA-
628 PM CDT FRI JUN 22 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR TAMA
COUNTY...

AT 626 PM CDT...TRAINED WEATHER SPOTTERS REPORTED E66 INTO CHELSEA 
WAS BEING BARRICADED DUE TO FLASH FLOODING AND DEBRIS OVER THE ROAD. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CLUTIER...
TRAER...GLADBROOK AND GARWIN.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR IOWA.

LAT...LON 4226 9274 4225 9236 4189 9234 4190 9272

$$
000 
WGUS73 KDMX 230030
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
728 PM CDT FRI JUN 22 2007

IAC171-230430-
TAMA IA-
728 PM CDT FRI JUN 22 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR TAMA
COUNTY...

AT 730 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AT TOLEDO 
THE INTERSECTION OF HIGHWAYS 63 AND 30 WERE CLOSED DUE TO FLOODING 
AND TRAFFIC WAS BEING RE-ROUTED.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY
EVENING FOR IOWA.

LAT...LON 4226 9274 4225 9236 4189 9234 4190 9272

$$

BAKER
000 
WGUS73 KDMX 230203
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
902 PM CDT FRI JUN 22 2007

IAC171-230430-
TAMA IA-
902 PM CDT FRI JUN 22 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR TAMA
COUNTY...

AT 858 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE 
INTERSECTION OF HIGHWAY 63 AND HIGHWAY 30 IS NOW OPEN. PORTIONS OF 
HIGHWAY E 66 HAVE LIMITED TRAVEL. OTHER SECONDARY ROADWAYS ALSO HAVE 
WATER ON THEM. THUNDERSTORMS ARE GRADUALLY COMING TO AN END AND THE 
WATER WILL CONTINUE TO RECEDE THIS EVENING IN MOST LOCATIONS.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO TRAER...
GLADBROOK...GARWIN AND CLUTIER.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4226 9274 4225 9236 4189 9234 4190 9272

$$
000 
WGUS73 KDMX 230252
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
950 PM CDT FRI JUN 22 2007

IAC171-230430-
TAMA IA-
950 PM CDT FRI JUN 22 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR TAMA
COUNTY...

AT 948 PM CDT...DOPPLER RADAR SHOWS THAT THE THUNDERSTORMS THAT 
PRODUCED THE HEAVY RAIN ACROSS THE COUNTY HAVE MOVED TO THE EAST OF 
THE AREA. LOCAL LAW ENFORCEMENT OFFICIALS REPORT THAT A FEW LOCAL 
ROADWAYS HAVE WATER OVER THEM. THE HARDEST HIT PART OF THE COUNTY 
WAS OVER THE SOUTHEAST WHERE OVER 6 INCHES OF RAIN HAS FALLEN.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE 
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4226 9274 4225 9236 4189 9234 4190 9272

$$

DONAVON
000 
WGUS73 KDMX 230400
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1100 PM CDT FRI JUN 22 2007

IAC171-230430-
TAMA IA-
1100 PM CDT FRI JUN 22 2007

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT FOR TAMA
COUNTY...

AT 1050 PM CDT...LAW ENFORCEMENT OFFICIALS REPORTED THAT HIGHWAY E 
66 WILL CONTINUE TO BE CLOSED DUE TO THE HEAVY RAINFALL THIS 
AFTERNOON AND EVENING.  DOPPLER RADAR SHOWS THAT THE MAJORITY OF THE 
RAIN HAS MOVED EAST OF THE AREA WHICH WILL ALLOW THE WATER TO 
GRADUALLY RECEDE LATE THIS EVENING. 

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

LAT...LON 4226 9274 4225 9236 4189 9234 4190 9272

$$

TEACHOUT
000 
WGUS73 KDMX 230439
FFSDMX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1134 PM CDT FRI JUN 22 2007

IAC171-230444-
TAMA IA-
1139 PM CDT FRI JUN 22 2007

...THE FLASH FLOOD WARNING HAS EXPIRED FOR TAMA COUNTY...

THUNDERSTORMS THAT BROUGHT HEAVY RAIN TO TAMA COUNTY THIS AFTERNOON 
AND EVENING HAS PASSED EAST OF THE AREA. DRIER WEATHER IS EXPECTED 
WHICH WILL ALLOW THE WATER TO SUBSIDED. 

LAT...LON 4226 9274 4225 9236 4189 9234 4190 9272

$$

TEACHOUT

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 21, 11:45 PM CDT, 17 hours 40 minutes earlier.

Area forecast discussion, Jun 21, 11:45 PM CDT, 17 hours 40 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION SECTION
NATIONAL WEATHER SERVICE DES MOINES IA
1145 PM CDT THU JUN 21 2007

.DISCUSSION...
MAIN FOCUS IS ON SEVERE WEATHER IN SHORT TERM HOWEVER FOR FRIDAY
AFTER TODAYS RAIN MAY BECOME NECESSARY TO ISSUE FFA ON FRIDAY.
ATTM MCS ROLLING DOWN NORTHWESTERLY FLOW AND WITH HELP OF VERY
UNSTABLE AIRMASS AND PLENTY OF CAPE AS WELL AS SEVERAL OUTFLOW
BOUNDARIES PRODUCING SEVERE WEATHER IN FORM OF LARGE HAIL.  TONIGHT
AS SHORTWAVE MOVES DOWN THE RIDGE WILL FURTHER ENHANCE DEVELOPMENT
WITH LIKELIHOOD OF HEAVY RAIN THOUGH AREA OF HEAVY RAIN MAY BE
SMALL.  GUIDANCE WOULD SUGGEST FIRST ROUND OF RAIN CAN BE TAKEN
EASILY WITHOUT LIMITED PROBLEMS IT WILL BE SECOND ROUND TOMORROW
THAT MAY BRING ABOUT FLASH FLOODING.  ON FRIDAY THINGS RELOAD AND
UPPER LOW WILL DRIFT ACROSS THE AREA TO TRIGGER DEVELOPMENT.  WONDER
ON FRIDAY HOW MUCH MODELS ARE GETTING CHOKED ON FEEDBACK THOUGH WITH
PWS IN 1.7-2.2 WILL FURTHER AID HEAVY RAIN PROCESSES.  LATEST MODEL
RUNS HAVE CONTINUED TO TREND MUCH SLOWER WITH RAIN NOW LINGERING FOR
DAY ON SATURDAY.  AFTER SATURDAY LONG TERM MODELS FORECAST UPPER
RIDGE TO AMPLIFY AND WESTERLIES HEAD NORTH WITH ONLY SMALL CHANCES
FOR ANY RAIN LATE IN THE PERIOD AS SEVERAL WEAK VORTS SLIP UNDER THE
RIDGE.  BELIEVE THIS FORECAST TO BE MOSTLY DRY THOUGH HAVE LEFT
SLIGHT CHANCES IN DAYS 6 AND 7.  EXPECT TEMPERATURES TO REMAIN VERY
SUMMER LIKE WITH HIGHS AROUND 90.

&&

.AVIATION 22/06Z...

DIFFICULT FORECASTING CEILING AND THUNDERSTORM TRENDS WITH SURFACE
BOUNDARY REMAINING NEARLY STATIONARY FROM SE IA INTO W CNTRL IA.
THUNDERSTORMS ARE MOST LIKELY TO THE NORTH OF THIS BOUNDARY. BETWEEN
CONVECTIVE COMPLEX EXITING IL AND THE NEXT ONE OVER NEBRASKA...COULD
BE ENOUGH CLEAR SKIES TO ALLOW VSBY TO DROP BRIEFLY IN FOG OR HAZE.
VFR SHOWERS ARE LIKELY TO PRECEDE A PERIOD OF EMBEDDED THUNDERSTORMS
AND MVFR CONDITIONS CENTERED IN THE 09-12Z TIME FRAME. SHOULD BE A
BREAK DURING THE MORNING WITH QUICK AND FAIRLY WIDESPREAD AFTERNOON
DEVELOPMENT CENTERED ON THE REMAINING BOUNDARY EXACT LOCATION OF
WHICH WILL BE PINNED DOWN IN LATER UPDATES.

&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

LONG TERM...FORSTER
AVIATION...JUNGBLUTH
Hazardous weather outlook, Jun 22, 1:40 PM CDT, 3 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DES MOINES IA
140 PM CDT FRI JUN 22 2007

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-231045-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
140 PM CDT FRI JUN 22 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ALL OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORM DEVELOPMENT IS LIKELY THIS AFTERNOON. SOME SEVERE
STORMS WILL BE LIKELY WITH HAIL TO AN INCH IN DIAMETER AND WIND
GUSTS OF 60 MPH POSSIBLE. ALTHOUGH QUITE UNLIKELY...A BRIEF TORNADO
TOUCH DOWN IS A POSSIBILITY. THE CHANCE FOR SEVERE THUNDERSTORMS
WILL END BY AROUND MIDNIGHT...HOWEVER LOCALLY HEAVY RAINFALL WILL BE
POSSIBLE SOUTHEAST OF A WATERLOO TO BEDFORD LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS...MAINLY SATURDAY MORNING...CAN BE
EXPECTED SOUTHEAST OF A MASON CITY TO ATLANTIC LINE. THE NEXT
CHANCE FOR THUNDERSTORMS WILL BE ON TUESDAY NIGHT ACROSS MUCH OF
THE STATE.  AT THIS TIME IT IS TOO EARLY TO DETERMINE SEVERITY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE IN THE OUTLOOK AREA THROUGH
MIDNIGHT.

In the hours before

Local storm report, Jun 22, 5:06 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
506 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     TORNADO          NORWALK                 41.50N 93.68W
06/22/2007                   WARREN             IA   LAW ENFORCEMENT

            HOMES DAMAGED IN NORWALK.

&&

SEARCY
Local storm report, Jun 22, 5:07 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
507 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     DES MOINES              41.58N 93.62W
06/22/2007                   POLK               IA   TRAINED SPOTTER

            LARGE TREE LIMBS BEING BLOWN DOWN AT THIS TIME IN THE
            VICINITY OF WATERWORKS.

&&

SEARCY
Local storm report, Jun 22, 5:09 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
509 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     FLASH FLOOD      2 N HUBBARD             42.33N 93.30W
06/22/2007                   HARDIN             IA   LAW ENFORCEMENT

            TIPTON CREEK...2 MILES NORTH OF HUBBARD...OUT OF ITS
            BANKS AND RUNNING OVER HIGHWAY 65. ONE CAR WITH WATER UP
            TO BOTTOM OF CAR DOORS.

&&

PODRAZIK
Local storm report, Jun 22, 5:14 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
514 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0459 PM     TSTM WND DMG     DES MOINES              41.58N 93.62W
06/22/2007                   POLK               IA   TRAINED SPOTTER

            LARGE TREE LIMB FELL ON GARAGE AND LIMBS BLOCKED ROAD ON
            22ND ST AND ASHWORTH.

&&

STEACHOU
Local storm report, Jun 22, 5:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
516 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          CUMMING                 41.48N 93.76W
06/22/2007                   WARREN             IA   AMATEUR RADIO

            DAMAGE REPORTS FROM TORNADO..IN CUMMING ... METAL
            BUILDING SIDING TORN OFF ... GARAGE DESTROYED ... POWER
            LINES DOWNED ... I-35 EXIT TO CUMMING IS CLOSED DUE TO
            RESIDENCE PROPANE TANK PUNCTURED ... NUMEROUS TREES UP TO
            1 1/2 FT DIAMETER AND 30 FT TALL DOWNED

&&

SEARCY
Local storm report, Jun 22, 5:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
525 PM CDT FRI JUN 22 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0447 PM     TORNADO          NORWALK                 41.50N 93.68W
06/22/2007                   WARREN             IA   AMATEUR RADIO

            TORNADO DAMAGE ... NUMEROUS HOUSES HAVE ROOF DAMAGE ...
            NUMEROUS TREE LIMBS UP 10 INCHES DIAMETER BROKEN ...
            CASEYS GENERAL STORE LOST CANOPY AND SIGN

&&

SEARCY

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:37 PM CDTSevere Thunderstorm WarningDMXDavis39 min
Jun 22, 1:21 PM CDTSevere Thunderstorm WarningDMXCarroll39 min
Jun 22, 1:30 PM CDTSevere Thunderstorm WarningDMXBoone45 min
Jun 22, 1:43 PM CDTSevere Thunderstorm WarningDMXGreene47 min
Jun 22, 1:50 PM CDTTornado WarningDMXBoone40 min
Jun 22, 1:57 PM CDTSevere Thunderstorm WarningDMXDallas48 min
Jun 22, 2:07 PM CDTTornado WarningDMXDallas23 min
Jun 22, 2:19 PM CDTTornado WarningDMXFranklin, Wright26 min
Jun 22, 2:25 PM CDTSevere Thunderstorm WarningDMXGreene50 min
Jun 22, 2:29 PM CDTTornado WarningDMXDallas, Polk31 min
Jun 22, 2:32 PM CDTSevere Thunderstorm WarningDMXBoone, Story25 min
Jun 22, 2:40 PM CDTSevere Thunderstorm WarningDMXDallas, Polk50 min
Jun 22, 3:12 PM CDTSevere Thunderstorm WarningDMXPolk28 min
Jun 22, 3:37 PM CDTFlash Flood WarningDMXDallas, Polk6 hr
Jun 22, 3:37 PM CDTFlash Flood WarningDMXDallas, Guthrie, Polk6 hr
Jun 22, 3:58 PM CDTSevere Thunderstorm WarningDMXGuthrie47 min
Jun 22, 4:03 PM CDTSevere Thunderstorm WarningDMXDallas30 min
Jun 22, 4:11 PM CDTSevere Thunderstorm WarningDMXMadison49 min
Jun 22, 4:14 PM CDTSevere Thunderstorm WarningDMXPolk, Warren46 min
Jun 22, 4:20 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin, Wright6 hr
Jun 22, 4:24 PM CDTFlash Flood WarningDMXButler, Grundy6 hr
Jun 22, 4:30 PM CDTTornado WarningDMXWarren30 min
Jun 22, 4:42 PM CDTFlash Flood WarningDMXPolk6 hr
Jun 22, 4:59 PM CDTTornado WarningDMXWarren31 min
Jun 22, 5:01 PM CDTSevere Thunderstorm WarningDMXPolk44 min
Jun 22, 5:08 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Monroe52 min
Jun 22, 5:10 PM CDTFlash Flood WarningDMXMarshall6 hr
Jun 22, 5:15 PM CDTSevere Thunderstorm WarningDMXMadison30 min
Jun 22, 5:18 PM CDTSevere Thunderstorm WarningDMXAdair42 min
Jun 22, 5:29 PM CDTSevere Thunderstorm WarningDMXWarren31 min
Jun 22, 5:36 PM CDTFlash Flood WarningDMXAdair, Madison6 hr

Nearby

Flash Flood Warnings in Iowa, 2007Every flash flood warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.